Rinjani Trekking Tour 3 days 2 nights

Rinjani Trekking Tour 3 days 2 nights

Quick Contact

    Price: USD 350 300

    Trip Overview

    Rinjani Trekking Tour 3 days 2 nights is a challenging trek starting from Senaru Village and end at Sembalun Village.

    Rinjani Trekking Tour 3 days 2 nights priced at USD 300 per person, quoted based on 2 to go. If you are travelling in a group of more than 2 person, do write to us and we will offer a special group price to you.

    We will trek down to Segara Anak Lake on day 2 and overnight at Sembalun Sunset Base Camp site.

    Mt Rinjani (3726m)  is the second-highest mountain in Indonesia, and was rated as one of the most challenging and beautiful treks in Asia. Mount Rinjani is third highest volcano of Indonesia, the last eruption is on 29 July 2018.

    The best season to do this Rinjani Trekking Tour 3 days 2 nights is from April to October(Summer). The rest of the months are considered raining season. However, if you want to trek druing July to Mid September, you have to book early as that is the best months for this trek and many will choose to trek during these period.

    We are selling all sort of Lombok Day Tours and Lombok Tour Packages.

    Itinerary


    Day 1: Your Hotel in Lombok Island - Senaru Village - Senaru Rim

    Camping at Senaru Rim - Mount Rinjani National Park

    Car / Walking

    Breakfast, Lunch, Dinner

    06.00am: Pick up from hotel the hotel of your stay. it will take 2 hours drive to arrive in Senaru Village(Mt Rinjani Trekking starting point). On the way to Senaru, you will pass by Mt Pusuk(851m), the monkey forest. Optional: You can request the driver to stop and feed the monkey or take some photos.

    08.00am: Arrive in Senaru Village. Light breakfast will be provided. After breakfast, you will be introduced to your trekking guide and porters. Briefing, checking on climbing equipment. After everything is ready, start your trekking.

    NOTE: One porter will be prepared for ONE trekker. They will carry the tents, drinking water, foods, sleeping bags and other necessary during your treks in Mt. Rinjani. Normally, for 2 trekkers, we will prepare 1 x trekking guide and 2 x porters.

    12.00pm: Arrive at rest point (Camp II). Take a rest. Lunch will be served.

    04.00pm: Arrive at camping site(Camp III). Guide and porters will set up your tent and preparing your evening tea/coffee/snacks. Rest and relax.

    Optional: You can rest and sleep at Camp III. Trek up to Senaru Rim for Sunrise at 2.00am the next day. Program as per above. Or,

    After a rest at Camp III, continue trekking to Senaru Rim. It is windy and cold at night. However, you can see the sunrise at 5.30am without trekking. From Camp III to Senaru Rim is 3 hours.  If you choose this option, you will arrive in Senaru Rim at 7pm. Dinner is served. Tents is set up. Rest and relax only at 8pm.

    Day 2: Senaru Crater - Segara Anak Lake - Sembalun Rim

    Camping at Sembalun Sunset Base Camp site - Mount Rinjani National Park

    Car / Walking

    Breakfast, Lunch, Dinner

    05.30am: Wake up. Waiting for the breathtaking sunrise. Breakfast will be served. (only when you choose to do the optional on Day 1.)

    08.00am: Trek down to Segara Anak Lake. The journey will take around 4 hours.

    12.00pm: Arrive in Segara Anak Lake. Lunch will be served by the lake. Rest & relax. You can swim in the lake and visit the Milk Cave.

    02.00pm: Depart from Segara Anak Lake to Sembalun Rim. The journey will take around 5 hours.

    07.00pm: Arrive in Sembalun Sunset Base Camp site. Set up tents. Dinner will be served. Rest & relax.

    Day 3: Mt. Rinjani - Sembalun Finish Point - Hotel/Airport

    N/A

    Car / Walking

    Breakfast/ Lunch

    02.30am: Wake up. Clean up and preparing to go up to Rinjani Crater for the breathtaking sunrise.

    05.30am: Arrive at the Rinjani Sunrise view point. The journey is about 3 hours.

    09.00am: Arrive back in your camp. Breakfast will be served at the camp. After breakfast. Trek down to Sembalun Lawang. The journey will take about 6 hours.

    03.00pm: Arrive in Sembalun Village – the finish point. Lunch will be served on the way in camp II.

    03.30pm: Transfer back to your hotel/airport. Tours finish.

    Price & Terms


    What is included?

    • Trekking Guide & Porters.
    • Certificate
    • All equipment & needs during your trek: Tent, sleeping bags, drinking water, foods & etc.
    • All meals during your Rinjani Trekking Tour 3 days 2 nights.
    • Gunung Rinjani National Park Entrance Fees
    • To and Fro transfer from/to any part of Lombok island.

    What is not included?

    • Porter’s fees for personal backpack/luggage.
    • Tipping to trekking guide & porter.
    • Personal expenses.
    • Personal travel insurance.

    Highlights

    • Volcano, Lake and Stunning Views

    Customer Reviews

    Send Your Message